Remarks on DOL growth sequences
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 10 (1976) no. R3, pp. 23-34.
@article{ITA_1976__10_3_23_0,
     author = {Soittola, Matti},
     title = {Remarks on {DOL} growth sequences},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {23--34},
     publisher = {Dunod-Gauthier-Villars},
     address = {Paris},
     volume = {10},
     number = {R3},
     year = {1976},
     zbl = {0355.68058},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1976__10_3_23_0/}
}
TY  - JOUR
AU  - Soittola, Matti
TI  - Remarks on DOL growth sequences
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1976
DA  - 1976///
SP  - 23
EP  - 34
VL  - 10
IS  - R3
PB  - Dunod-Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1976__10_3_23_0/
UR  - https://zbmath.org/?q=an%3A0355.68058
LA  - en
ID  - ITA_1976__10_3_23_0
ER  - 
Soittola, Matti. Remarks on DOL growth sequences. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 10 (1976) no. R3, pp. 23-34. http://www.numdam.org/item/ITA_1976__10_3_23_0/

1. J. Berstel, Sur la densité asymptotique de langages formels, in Automata, languages and programming, (ed. M. NIVAT), North-Holland, 1973, pp. 345-358. | MR 386351 | Zbl 0263.68043

2. S. Eilenberg, Automata, Languages and Machines, Vol. A, Academic Press, 1974. | MR 530382 | Zbl 0317.94045

3. S. Eilenberg and N. P. Schützenberger, Rational Sets in Commutative Monoids, J. Algebra, vol. 13, 1969, pp. 173-191. | MR 246985 | Zbl 0206.02703

4. J. Karhumäki, Two Theorems Concerning Recognizable N-Subsets of σ*, to appear in Theoretical Computer Science. | MR 411258 | Zbl 0331.68045

5. M. Nielsen, G. Rozenberg, A. Salomaa and S. Skyum, Nonterminals, Homomorphisms and Codings in Different Variations of OL Systems Acta Informat., vol. 4, 1974, pp. 87-106. | MR 359413 | Zbl 0357.68094

6. A. Paz and A. Salomaa, Integral Sequential Word Functions and Growth Equivalence of Lindenmayer Systems, Information and Control, vol. 23, 1973, pp. 313-343. | MR 324960 | Zbl 0273.68056

7. K. Ruohonen, On the Synthesis of DOL Growth, to appear in Ann. Acad. Sci. Fenn., Serie A, I. | MR 398194 | Zbl 0326.68054

8. A. Salomaa, On Exponential Growth in Lindenmayer Systems, Indag. Math., vol. 35, 1973, pp. 23-30. | MR 317587 | Zbl 0267.68032

9. M. P. Schützenberger, On a Theorem of R. Jungen, Proc. Amer. Math. Soc., vol. 13, 1962, pp. 885-890. | MR 142781 | Zbl 0107.03102

10. P. Vitanyi, Structure of Growth in Lindenmayer Systems, Indag. Math., vol. 35, 1973, pp. 247-253. | MR 329337 | Zbl 0282.68038